# SDR DALA2024070906961

- Difficulty date: July 8, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N933DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37288
- Aircraft time: 24,592 hours, 18,660 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Part number: 39353
- Part serial: 41835
- Condition: Inoperative
- Location: Anti-Skid Sys
- Part time: 24,591 hours, 18,659 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3933 -MISC/DE- DUE TO ANTISKID/AUTOBRAKE FAIL LIGHTS ILLUMINATED ON APPROACH. CORRECTIVE ACTION: AACU BITE FAULT VLV 4. RESISTANCE FOUND BAD. REPLACED RIGHT OUTBOARD NORMAL ANTISKID VALVE. OPS CHECKS GOOD.
